# SDR DALA2025122109269

- Difficulty date: December 19, 2025
- Submitted: December 21, 2025
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11004
- Aircraft time: 13,695 hours, 3,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: D53113091201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5016, HAD A BIRD STRIKE WHICH CAUSED DAMAGE TO FR1 BULKHEAD PANEL ( D53113091201 ), Y675 VERTICAL POST (P/N: D53113105201), Z-989 STIFFENER (P/N: D53133181200), Z-1159 STIFFENER (P/N: D53113100212). CORRECTIVE ACTION: FABRICATED AND INSTALLED THE TWO DAMAGE STIFFENERS Z-989 STIFFENER (P/N: D53133181200), Z-1159 STIFFENER (P/N: D53113100212) PER ER/A 631135-14, 630975-14. (LP 1360193, 1359716)
